RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 738–745 (Mi mz1105)  

Extremal problems for Golubev sums

S. Ya. Havinson

Moscow State University of Civil Engineering

DOI: https://doi.org/10.4213/mzm1105

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 620–626

Bibliographic databases:

UDC: 517.5
Received: 14.11.1997
Revised: 22.04.1998

Citation: S. Ya. Havinson, “Extremal problems for Golubev sums”, Mat. Zametki, 65:5 (1999), 738–745; Math. Notes, 65:5 (1999), 620–626

Citation in format AMSBIB
\Bibitem{Hav99}
\by S.~Ya.~Havinson
\paper Extremal problems for Golubev sums
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 738--745
\mathnet{http://mi.mathnet.ru/mz1105}
\crossref{https://doi.org/10.4213/mzm1105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716241}
\zmath{https://zbmath.org/?q=an:0962.30016}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 620--626
\crossref{https://doi.org/10.1007/BF02743172}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600011}


Linking options:
  • http://mi.mathnet.ru/eng/mz1105
  • https://doi.org/10.4213/mzm1105
  • http://mi.mathnet.ru/eng/mz/v65/i5/p738

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:49
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019